MAUDE Adverse Event Report: BOSTON SCIENTIFIC - COSTA RICA (COYOL) PERCUFLEX¿ PLUS; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC - COSTA RICA (COYOL) PERCUFLEX¿ PLUS; CATHETER, BILIARY, DIAGNOSTIC
Model Number M0061752520
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/01/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Patient's exact age is unknown; however it was reported that the patient was over the age of 18.(b)(4).Although the suspect device has been received, the evaluation has not been completed.Therefore, the cause of the reported malfunction has not been determined.Upon completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a percuflex¿ plus ureteral stent was used in the ureter during a lithotripsy procedure performed on (b)(6) 2017.According to the complainant, during introduction, the stent was detached inside the patient.The detached piece was successfully removed with forceps.The procedure was completed with another percuflex¿ plus ureteral stent.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be ¿stable.¿.
 
Additional Manufacturer Narrative
A visual analysis of the returned percuflex¿ plus ureteral stent found that the distal end of renal pigtail of the stent was detached and was not returned.No other anomalies or damages were noted to the stent.The evaluation confirmed that the distal end of renal pigtail of the stent was detached.Based on all available information, and since the event is due to a known effect of the procedure or the use of the device noted within the directions for use, the most probable root cause is "anticipated procedural complication".The device history record (dhr) review found that the device met all manufacturing specifications.A search of the complaint database revealed that no similar complaints exist for the specified lot.A labeling review was performed and no anomaly was found.
 
Event or Problem Description
It was reported to boston scientific corporation that a percuflex¿ plus ureteral stent was used in the ureter during a lithotripsy procedure performed on (b)(6) 2017.According to the complainant, during introduction, the stent was detached inside the patient.The detached piece was successfully removed with forceps.The procedure was completed with another percuflex¿ plus ureteral stent.There were no patient complications reported as a result of this event.The patient's condition at the conclusion of the procedure was reported to be ¿stable¿.

Brand Name
PERCUFLEX¿ PLUS
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC - COSTA RICA (COYOL)
2546 first street
propark free zone
alajuela
CS 
MDR Report Key6535811
Report Number3005099803-2017-01236
Device Sequence Number954428
Product Code FGE
UDI-Device Identifier08714729056805
UDI-Public(01)08714729056805(17)20180812(10)0018272373
Combination Product (Y/N)N
Initial Reporter CountryCN
PMA/510(K) Number
K924608
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/10/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/12/2018
Device Model NumberM0061752520
Device Catalogue Number175-252
Device Lot Number0018272373
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/18/2017
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 04/10/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date05/01/2017
Supplement Report FDA Received Date05/24/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;